# SDR VNAA2017081111102

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 31,570 hours, 30,723 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Shorted
- Location: Bleed Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  THE CREW RECEIVED A LEFT BLEED DUCT MASTER WARNING AND A PRESSURIZATION ISSUE.  FOLLOWED THE QRH, DECLARED AND EMERGENCY.  THE FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT. COMPLIED WITH BLEED LEAK TEST. NO LEAKS NOTED.  INSPECTED LOOPS IN THE AFT EQUIPMENT BAY AND FOUND TWO LOOPS TOUCHING. REPOSITIONED LOOPS. COMPLIED WITH AN OPS CHECK OF BLEED LEAK SYSTEM AND MANUAL CONTROL. OPS CHECKED GOOD.
